# SDR USAA2014091500012

- Difficulty date: September 13, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 11,021 hours, 3,900 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: D5211024703200
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE DOOR ARMING HANDLE ON 2L IS LOOSE.  SECURED SLIDE ARMING HANDLE GRIP IAW AMM 25-23-46.
